Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Blood in stool.
May 14, 2008

I am really scared. Last night I was playing with some sex toys. I had one in my vagina and the other in my anus. I had done this a few times before and nothing had ever happened. This time when I took out the toys, the one I had in my Anus was covered in blood. I am not talking just a tiny drop... It was covered. I am really scared that I may have injured myself badly. I went to the bathroom afterwards and attempted to see if there was anymore bleeding by wiping, but there wasn't. Almost immediately afterward, I felt very warm, dizzy, and my stomach hurt. I went to sleep that night and woke up feeling fine. I haven't been able to poop since. I bought some stool softeners and I am hoping it will help but I am still very very very concerned! Should I see a doctor? Please help, a quick response will be greatly appreciated.

Response from Dr. Frascino

Hi,

Bright red blood per rectum after using sex toys could be due to a ruptured hemorrhoid, anal fissure or local trauma from overly aggressive use of a dildo. It appears that the bleeding stopped shortly after you removed the sex toys. I doubt this is anything serious; however, I would suggest you have your doctor check it out, particularly if you are experiencing any pain or if the bleeding recurs.

Finally, take it easy with the backdoor action and always remember "lubrication is your friend."

Dr. Bob



Previous
depression and hiv
Next
my husband has hiv can we still start a family?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement